Injective objects in categories of monoid representations
Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 159-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_2_a2,
author = {L. A. Skornyakov},
title = {Injective objects in categories of monoid representations},
journal = {Matemati\v{c}eskie zametki},
pages = {159--170},
year = {1984},
volume = {36},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a2/}
}
L. A. Skornyakov. Injective objects in categories of monoid representations. Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 159-170. http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a2/